Japanese

Anaphylactic shock induced by pirarubicin hydrochloride Kazutaka Narimoto 1 , Mamoru Fukuda 1 , Hideaki Ito 1 , Haruki Fuse 1 1Department of Urology,Maiduru Kyousai Hospital Keyword: アナフィラキシーショック , 膀胱腫瘍 , 化学療法 pp.585-587
Published Date 2006/7/20
DOI https://doi.org/10.11477/mf.1413100706
  • Abstract
  • Look Inside
  • Reference

We report two patients with anaphylactic shock induced by pirarubicin hydrochloride. The first patient was 83-year-old man who had been treated with transurethral resection(TUR)for bladder tumor. Twenty-three days later,intravenous injection of pirarubicin hydrochloride was performed. At the second injection,anaphylactic shock occurred. The second patient was 79-year-old man who had been treated with TUR-BT. Bladder instillation therapy using pirarubicin hydrochloride was performed nine days after intravesical operation. Anaphylactic shock occurred after 14th intravesical injection,with apparent residual urine containing pirarubicin hydrochloride. This is the second reported case of anaphylactic shock induced by intravenous injection of the pirarubicin hydrochloride,and the first reported case of intravesical injection,to our knowledge.


Copyright © 2006, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1332 印刷版ISSN 0385-2393 医学書院

関連文献

もっと見る

文献を共有